Estimating the distortion parameter of the proportional hazards premium for heavy-tailed losses under Lévy-stable regime
Brahim Brahimi and
Jihane Abdelli
Insurance: Mathematics and Economics, 2016, vol. 70, issue C, 135-143
Abstract:
Estimating the distorted parameter in the case of non negative heavy-tailed losses has been treated in Brahimi et al. (2011). In this paper, we extend this work to the case of the real heavy-tailed losses. We derive an asymptotic distribution of the estimator. We construct a practically implemented confidence interval for the distortion parameter and illustrate the performance of the interval in a simulation study with application to real data.
Keywords: Proportional-hazard premium; Distortion risk measure; Distortion parameter; Extreme value; Heavy tail; Risk aversion index; Lévy-stable distribution (search for similar items in EconPapers)
JEL-codes: C13 C14 C16 D81 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668715303346
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:70:y:2016:i:c:p:135-143
DOI: 10.1016/j.insmatheco.2016.06.005
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().